# SDR JBXA980047

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11330
- Engine: Rroyce TAYMK65015
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 IDG FAULTED ON TAKEOFF ROLL.  RESET AND OPS CHECKED NR 1 GEN (IDG) IAW AMM CH 24-11-00, ALL CHECKS GOOD AT THIS TIME.
